Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

26 year old with heart murmur. Taking lisinopril for hypertension. Are these related?

I m a 26 year old female. I have been told a year an a half ago that I have a small heart murmur and plantations. I have not been having any problems till today around two o clock till now it s fluttering every five till ten minutes and last for ten seconds. I have a family doctor an a heart specialist. I have somewhat high blood pressure an have been taking 10 mg of Lisinopril once daily. Plz help me?? :(
Asked On : Sat, 17 Nov 2012
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
fresh episode of fluttering in background of hypertension and heart murmur
i adviced to evaluate further
if you dont have any dizziness or chest pain or black out then no need to panic
consult your family physician
do basic EKG test and if any abnormality found in EKG or symptoms persist then go for 24 hour holter study and consult cardiologist
take care
Answered: Sat, 17 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor